advertisement
Question
Posted by: Tanya Bolton | 2009-08-18

hunger all the time

Good day,
I' m taking Lexamil for the last 4 months and during the winter gain 3kg. I' ve started drinking Maxislim a month ago and feel hungry all the time. I' m eating 6 small meals every day but is hungry every hour. Please give me advise. Do you think I gain weight because of the winter or the lexamil. I eat very health and I never eat take ways, sweets or fating foods.

Yours truly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't recommend any of the over-the-counter slimming remedies, and some can cause problems when combined with other genine medications.
Depression itself in some people causes increased appetite and weight gain, just as in other people it can cause loss of appetite and weight loss. Thus, remedying the depression can cause regain of lost weight. And some antidepressants could also spark an inceased appetite, too. Winter as such doesn't automatically lead to weight gain, though some may indulge more in warm and fattening foods in cold weather.
I suggest you post a slightly more detailed version of this question to our resident dietician, Dietdoc, for advice on the best way to slim, which should of course also include increased exercise.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement